# SDR AALA202207180064

- Difficulty date: July 15, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N324RA
- Make and model: Boeing 737823
- Aircraft serial: 44459
- Aircraft time: 7,489 hours, 2,933 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Latch
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: UPPER EMERGENCY EXIT PANEL ON COCKPIT DOOR IS LOOSE AND RATTLES. REMOVED AND REPLACED UPPER EMERGENCY EXIT PANEL PRESSURE RELEASE LATCH PER AMM 52-51-00.
